# SDR CVGA20250102002

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N991TX
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 19,769 hours, 11,719 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILURE CAS MESSAGE, NO RESET. - DECLARED EMERGENCY
